Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

How can I get rid of my acne when I have a combination skin type ?

I have had acne since the 6th grade . I am now going into the 10th grade and it still hasn t cleared . I ve used every single face wash before from drugstores . When that didn t work , i started using Proactiv which didn t really help since it dried out my skin . Ive tried at home masks and everything . I don t pop or pick my face either . I have combination skin . When i m out , it would be really disgusting and oily . I have now been using skin id for a year now . It has worked the first few months but now , it just seems the same . I have a few bumps but you can see a lot of red spots on my face . I also have it on my back and now i m getting it on my chest as well .
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
already you are suffering from acne since 4 years. Three regions of your body already has acne. So it calls for strong treatment. Simple measures may not give you good and long lasting results. There is GOOD NEWS for you. some tablets are available which when taken for abt 6 months will reduce the acne permanently. But you need to meet a nearby dermatalogist for that, as the doctor should personally assess the severity of acne and your general health.Any form of treatment for acne will make your skin dry during the treatment duration and it is one disadvantage you have to accept.
Answered: Fri, 3 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor